Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Can I take Lorazepam along with Lithium and Mirtazapine?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1989
Answered : 3435 Questions
Question
hello, can you take lorazapam with lithium and mirtzapine? thank you
Tue, 5 Jun 2018 in Mental Health
 
 
Answered by Dr. Kathy Robinson 1 hour later
Brief Answer:
yes, but sedation could be a serious problem

Detailed Answer:
Hello and thank you for your question.
This list of medications should only be prescribed by a psychiatrist. The patient must be monitored carefully for side effects as all three medications can cause side effects. The doses and schedule of treatment must be controlled carefully. Lorazepam and mirtazapine are both very sedating and the patient taking them together should probably not drive or operate machinery unless the doses are just taken at night.
I hope this helps,
Dr. Robinson
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor